# SDR GTIA050215

- Difficulty date: July 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 27000 FEET WITH ENGINE AND AIRFOIL ICE ON TAIL COMPARTMENT TEMP HI LIGHT ILLUMINATED, PERFORMED MEMORY ITEMS REQUESTED LOWER ALTITUDE AND VECTOR TO MCO, LIGHT EVENTUALLY WENT OUT FOLLOWED BY FLOW LIGHT ON AUTO PRESSURE CONTROLLER, DIVERTED INTO MCO.  LEAK CHECK LT/RT PACKS, WING AND TAIL ANTI-ICE DUCTS AND ASSOCIATED DUCTS FOR LEAKS VIA THE APU AND ENGINE BLEED AIR.  NO LEAKS NOTED.  REMOVED AND REPLACED LT/RT TAIL COMPARTMENT OVERHEAT SENSORS, SYSTEM OPS CHECK GOOD.  (M)
